This is my first time using birth control. I got on it because I always got nauseous and dizzy before and during my periods and I couldn't stand it any longer. The first 2 and a half weeks I experienced no side effects other than breast growth and tenderness which doesn't bother me at all. And then at the end of the third week I got nauseous one night and ever since then I've been nauseous almost every day. It starts either in the afternoon around 3 or 4 or at night around 7 or 8. I take the pill at 11 in the morning. I called my doctor and she said I have to wait three months to see if the side effects go away before switching to another pill. I am half way through my second pack and I recently started getting acne on my face and I have a yeast infection. It just seems like the side effects keep getting worse the longer I'm on the pill. Luckily though I have had no spotting which seems to be common among Lutera users. I'm just wondering if anyone has had a similar experience and if their side effects disappeared after the first three months.
Hello imaeshu. Nausea is a common side effect to taking Lutera. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2010 • 2 answers
Updated 19 Feb 2015 • 1 answer
Updated 24 May 2015 • 1 answer
Updated 17 May 2017 • 1 answer
Posted 7 days ago • 0 answers